Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Had rough sex without lack of lubrication. Bleeding while urinating. Is it cause of concern?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5325 Questions
Saturday I had sex with an old friends with benefits. It was the first time I've had sex since December, and it was extremely rough using 4 positions but there was no lack of lubrication. My last period started on April 7, 2013 and I am typically 4-5 weeks between periods. I noticed blood when I first woke up Sunday and I have been bleeding not a lot but I noticed it primarily when I pee but I can feel it all the time.
Posted Mon, 13 May 2013 in Vaginal and Uterus Health
Answered by Dr. Aarti Abraham 1 hour later
Thank you for your query.
It appears as if you have bled due to the rough and aggressive intercourse.
You might have had vaginal laceration or abrasions due to the rough sex.
Also, sometimes slight tears in the mucosa of the labia or genitals also could cause such bleeding.
You might have sustained slight urethral damage, as you are bleeding mainly while urinating.
Rarely, cervical growths, erosions or polyps could cause such post coital bleeding.
Another possibility is that you are having an irregular cycle due to anxiety, stress, emotional upheavals, thyroid hormone disorder, polycystic ovaries, rapid weight changes, travelling or other such inciting factors.

Please consult a Gynecologist, as some of the conditions need to be ruled out and looked into, before we assume that the bleeding is a sequelae of the sexual episode.

Take care, and feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor